RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 3, Pages 426–432 (Mi tvp725)  

On the imbedding of an infinitely divisible distribution in a one-parameter convolution semigroup

K. R. Parthasarathy

Sheffield, England

Full text: PDF file (521 kB)

English version:
Theory of Probability and its Applications, 1967, 12:3, 373–380

Bibliographic databases:

Received: 03.11.1966
Language:

Citation: K. R. Parthasarathy, “On the imbedding of an infinitely divisible distribution in a one-parameter convolution semigroup”, Teor. Veroyatnost. i Primenen., 12:3 (1967), 426–432; Theory Probab. Appl., 12:3 (1967), 373–380

Citation in format AMSBIB
\Bibitem{Par67}
\by K.~R.~Parthasarathy
\paper On the imbedding of an infinitely divisible distribution in a~one-parameter convolution semigroup
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 3
\pages 426--432
\mathnet{http://mi.mathnet.ru/tvp725}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=216540}
\zmath{https://zbmath.org/?q=an:0178.21302}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 3
\pages 373--380
\crossref{https://doi.org/10.1137/1112049}


Linking options:
  • http://mi.mathnet.ru/eng/tvp725
  • http://mi.mathnet.ru/eng/tvp/v12/i3/p426

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:97
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020